# SDR 03FDEA01008

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 24,392 hours, 5,555 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

HYD PUMP 1R OFF DISPLAYED DURING CRUISE AT FL280.  PUMP 1R FAULT LIGHT ON HYD OVERHEADD ILLUMINATED.  HYD SYS 1 TEMP INDICATED 94 DEG C.  SUBSEQUENTLY HYD 1 OFF ALERT AND NR 2 AUTOPILOT DISCONNECT.  RETURNED TO RPLB.  TEMP DECREASED TO 79 DEG C, WHEN ON APPROACH.  SLATS EXTENDED, BOTH PUMPS ON, NORMAL FLAP AND GEAR EXTENSION.  NO A/P WITH LOWER YAW DAMP INOP.  FACT:  REMOVED AND REPLACED 1L AND 1R EDP AND CASE DRAIN FILTERS.  FLUSHED HYD SYSTEM.  OP/LEAK CHECKS GOOD ON ENGINE RUN.
